Tago brand Wafer Recall [Canada]


Canada CFIA RecallCanada/Ottawa: Omega Food Importers recalls some Tago brand Wafers due to undeclared egg and peanuts, both known allergens. CFIA: http://ht.ly/t7PPR

Direct link: http://healthycanadians.gc.ca/recall-alert-rappel-avis/inspection/2014/37779r-eng.php

Additional information:
The Canadian Food Inspection Agency (“CFIA”) reports the following Wafers are subject to this recall:

  • Tago Cocoa Wafers, 415 gram package; all codes where egg and peanuts are not declared on the label; UPC: 5 908310 286709
  • Tago Cream Wafers, 415 gram package; all codes where egg and peanuts are not declared on the label; UPC: 5 908310 286082
  • Tago Halvah Wafers, 415 gram package; all codes where egg and peanuts are not declared on the label; UPC: 5 908310 286853
  • Tago Crispy Wafer with Cocoa Cream (70%), 415 gram package; all codes where egg and peanuts are not declared on the label; UPC: 5 908310 286365

About Egg and Peanut Allergies:
For some people, egg and egg products are a source of urgent, dangerous and potentially deadly, allergic reactions. Foods made from egg ingredients may not necessarily sound as if they are derived from egg products. This said, any baked goods or processed foods should be suspected of having egg ingredients unless the label clearly states they do not.

Examples of ingredients that contain hidden egg include words such as “albumin”, “binder”, “emulsifier” or “lecithin”. These ingredients (and many more) are likely derived from egg protein and thus can cause serious allergic reactions in sensitive individuals. Anaphylactic Shock could occur in consumers who are allergic to foods containing egg within a very short time, potentially leading to severe injury and/or death.

For others, peanuts are a source of dangerous, urgent and potentially deadly, allergic reactions requiring immediate medical intervention. Anaphylactic Shock could occur in consumers who are allergic to peanuts within a very short time, potentially leading to severe injury and/or death. If you suspect Anaphylactic Shock, call 9-1-1 or other local emergency number for immediate transport to a medical center.

If you suspect Anaphylactic Shock, call 9-1-1 or other local emergency number for immediate transport to a medical center. If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary

You can learn more about Egg Allergies by visiting Health Canada at http://ht.ly/kHuZg

You can learn more about Peanut Allergies by visiting Health Canada at http://ht.ly/kWbjx

___________________________________________________________

CFIA reference number: 8569
Recalls Direct RIN: 3067-2014
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

☞ Want to e-mail or share this recall? Simply use the “Share this” options below.
☞ Is this recall relevant to you? Click on the “Like this” button below.

Advertisements
%d bloggers like this: